I had Radiesse injected (from the inside of my lip) for my “smile lines” 4 days ago, and I am miserable. I have a black eye on my left side. On the right side, I still have numbness from below my eye to the top of my lip. I also have a dry red “blotch” to the right side of my nose (about the size of a dime.) I went back to my doctor two days after the treatment and he gave me a vitamin K ointment to speed the healing of the black eye. He was not sure what was causing the redness, but he gave me an antibiotic in case it was an infection. I have been on the antibiotic for 2 days with no improvement. I am very worried now. What could have caused all of these problems and will this redness and numbness go away?
Redness and Numbness After Radiesse
Doctor Answers (1)
Continue to be seen frequently by your physician!
Bruising and swelling are possible complications with any procedure. Even though we tend to think of injectable dermal fillers, such as Radiesse, as being a relatively simple and safe, it is a minimally invasive procedure that carries potential risks.
I would strongly advise you to continue your follow up with your physician injector and follow the instructions given to you. Avoid any strenuous activity. Icing may help and continue to take the antibiotics that he/she prescribed.
At this stage, the most serious complication is infection: clinical signs to watch out for include you fever, chills, increased tenderness, and/or heat in the areas treated. If these are suspected or occur, then I would call your physician immediately. Most likely, you will begin to see improvement with each passing day.
I hope this helps!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.